# SDR 98ZZZX4754

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N404W
- Make and model: Bell 206L-4
- Aircraft serial: 52055
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Release Cable
- Part number: 206072903104
- Condition: Malfunctioned
- Location: Cargo Hook
- Part time: 2,970 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO HOOK MANUAL RELEASE CABLE TOO SHORT.  APPLIES TO ALL BELL 206L SERIES HELICOPTERS UTILIZING ONBOARD SYSTEMS E-72 ELECTRONIC LOAD WEIGH SYSTEM.  WITH THE LOAD CELL INSTALLED BETWEEN THE CARGO HOOK AND LOAD TROLLEY, FULL TRAVEL CANNOT BE OBTAINED WITH THE BELL CARGO HOOK MANUAL RELEASE CABLE INSTALLED (P/N 206-072-903-104).  AS THE FERTILIZER BUCKET SWUNG TO  FULL RIGHT STOP ON CARGO HOOK TROLLEY, IT PULLED THE RELEASE CABLE TIGHT CAUSING IT TO BREAK THE FITTING WHERE IT CONNECTS TO THE HOOK.  ONCE THE FITTING BROKE IT ACTIVATED THE MANUAL RELEASE MECH RELEASING CARGO FROM THE HOOK.  ONBOARD SYS OFFERS A LONGER MANUAL RELEASE CABLE FOR THEIR (E-72) KIT (P/N 268-011-00) WHICH WILL EILIMINATE THIS PROBLEM.
